Its a site for gi and liver pain. I had pain there when my liver was really bad and it would not get better with drugs because they put more stress on the liver and inflame it more. Same if it is from gi pain. Mine felt like someone had punched me real hard under the shoulder blade and it ached in a spot like fist sized. It felt almost like a muscle pain, but it was my liver and resolved when it was treated and laying off drugs that might make it worse. You might ask about
your last labs. I would definitely bring it up with the doc since the pain meds aren't working, esp. if it continues. It could be a sign of gi/liver irritation from a med. It takes a few months for drugs to bother my liver that much, the last new drug for me, prescribed months ago, was the culprit.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids